Tài liệu tham khảo |
Loại |
Chi tiết |
[5] M. Crupi, G. Rinaldo, and N. Terai (2011). Cohen-Macaulay edge ideal whose height is half of the number of vertices. Nagoya Math. J., 201: 117–131 |
Sách, tạp chí |
Tiêu đề: |
Cohen-Macaulay edge ideal whose height is half of the number of vertices |
Tác giả: |
M. Crupi, G. Rinaldo, N. Terai |
Nhà XB: |
Nagoya Math. J. |
Năm: |
2011 |
|
[6] S. D. Cutkosky, J. Herzog, and N. V. Trung (1999). Asymptotic behaviour of the Castelnuovo-Mumford regularity. Compositio Math., 118(3): 243–261 |
Sách, tạp chí |
Tiêu đề: |
Asymptotic behaviour of the Castelnuovo-Mumford regularity |
Tác giả: |
S. D. Cutkosky, J. Herzog, N. V. Trung |
Nhà XB: |
Compositio Math. |
Năm: |
1999 |
|
[8] I. Gitler and C. E. Valencia (2010). On bounds for some graph invariants.Bol. Soc. Mat. Mexicana (3) 16, no. 2, 73–94 |
Sách, tạp chí |
Tiêu đề: |
On bounds for some graph invariants |
Tác giả: |
I. Gitler, C. E. Valencia |
Nhà XB: |
Bol. Soc. Mat. Mexicana |
Năm: |
2010 |
|
[9] J. Herzog and T. Hibi (2011). Monomial ideals, volume 260 of Graduate Texts in Mathematics. Springer-Verlag London, Ltd., London |
Sách, tạp chí |
Tiêu đề: |
Monomial ideals |
Tác giả: |
J. Herzog, T. Hibi |
Nhà XB: |
Springer-Verlag London, Ltd. |
Năm: |
2011 |
|
[10] S. Jacques (2004). Betti numbers of graph ideals. PhD thesis, University of Sheffield |
Sách, tạp chí |
Tiêu đề: |
Betti numbers of graph ideals |
Tác giả: |
S. Jacques |
Nhà XB: |
University of Sheffield |
Năm: |
2004 |
|
[11] A. V. Jayanthan, N. Narayanan, and S. Selvaraja (2018). Regularity of powers of bipartite graphs. J. Algebraic Combin., 47, no. 1, 17–38 |
Sách, tạp chí |
Tiêu đề: |
Regularity of powers of bipartite graphs |
Tác giả: |
A. V. Jayanthan, N. Narayanan, S. Selvaraja |
Nhà XB: |
J. Algebraic Combin. |
Năm: |
2018 |
|
[13] V. Kodiyalam (2000). Asymptotic behaviour of Castelnuovo-Mumford regu- larity. Proc. Amer. Math. Soc., 128(2): 407–411 |
Sách, tạp chí |
Tiêu đề: |
Asymptotic behaviour of Castelnuovo-Mumford regularity |
Tác giả: |
V. Kodiyalam |
Nhà XB: |
Proc. Amer. Math. Soc. |
Năm: |
2000 |
|
[14] M. Mahmoudi, A. Mousivand, M. Crupi, G. Rinaldo, N. Terai, and S. Yassemi (2011). Vertex decomposability and regularity of very well-covered graphs. J.Pure Appl. Algebra, 215(10): 2473–2480 |
Sách, tạp chí |
Tiêu đề: |
Vertex decomposability and regularity of very well-covered graphs |
Tác giả: |
M. Mahmoudi, A. Mousivand, M. Crupi, G. Rinaldo, N. Terai, S. Yassemi |
Nhà XB: |
J.Pure Appl. Algebra |
Năm: |
2011 |
|
[15] M. Moghimian, S. A. S. Fakhari, and S. Yassemi (2017). Regularity of powers of edge ideal of whiskered cycles. Comm. Algebra, 45(3): 1246–1259 |
Sách, tạp chí |
Tiêu đề: |
Regularity of powers of edge ideal of whiskered cycles |
Tác giả: |
M. Moghimian, S. A. S. Fakhari, S. Yassemi |
Nhà XB: |
Comm. Algebra |
Năm: |
2017 |
|
[12] A. V. Jayanthan and S. Selvaraja (2017). Asymptotic behavior of Castelnuovo-Mumford regularity of edge ideals of very well - covered graphs.ArXiv e-prints (https://arxiv.org/abs/1708.06883) |
Link |
|
[16] P. Norouzi, S. A. Seyed Fakhari, and S. Yassemi (2017). Regularity of powers of edge ideal of very well-covered graphs. ArXiv e-prints (https://arxiv.org/abs/1707.04874) |
Link |
|
[1] A. Alilooee and A. Banerjee (2017). Powers of edge ideals of regularity three bipartite graphs. J. Commut. Algebra, 9, no. 4, 441–454 |
Khác |
|
[2] A. Banerjee (2015). The regularity of powers of edge ideals. J. Algebraic Combin., 41(2): 303–321 |
Khác |
|
[3] D. Berlekamp (2012). Regularity defect stabilization of powers of an ideal.Math. Res. Lett., 19(1): 109–119 |
Khác |
|
[4] S. Beyarslan, H. T. Hà, and T. N. Trung (2015). Regularity of powers of forests and cycles. J. Algebraic Combin., 42(4): 1077–1095 |
Khác |
|
[7] I. Gitler and C. E. Valencia (2005). Bounds for invariants of edge-rings.Comm. Algebra, 33(5): 1603–1616 |
Khác |
|